# SDR SIMA20102901

- Difficulty date: July 26, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 19,371 hours, 18,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4348 FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR IS HARD TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  PASSENGER DOOR ENTERED INTO TDMI 6175208DF PER ETN EM-52-029.  PERFORM THE ADJUSTMENT OF THE PASSENGER MAIN DOOR IN ACCORDANCE WITH AMM 52-18-00 TO REDUCE THE AVERAGE MAXIMUM LOAD OF THE INTERNAL HANDLE PULL TEST TO A VALUE OF LESS THAN (45 LBS) ON BEFORE 200FC.  AIRCRAFT RETURNED TO SERVICE.
